# SDR TWAA0017402

- Difficulty date: October 18, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON THE AFT FUSELAGE, LONGERON 20L TO 21L, STA 965, THE TOP AFT CORNER OF THE PRESSURE OUTFLOW CONTROL VALVE CUTOUT HAD CORROSION, 4 INCH BY 5.  REPLACED THE LT FUSELAGE SKIN FROM STA 784 TO 996, LONGERON 18 TO 26L, PER DRAWING 5911423.
